# SDR SWAA2016021949232

- Difficulty date: February 9, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,299 hours, 56,284 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654540718
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING SKIN FASTENER HOLE, AT WING STATION RSS 251 CRACKED.  REPAIRED SKIN IAW EA.
